Alert archive / Colorado / Flash Flood Warnings in 2006
Flash Flood Warning 19, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Aug 25, 2006, 7:31 PM MDT for Custer County, Pueblo County, Colorado. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 25, 2006, 7:31 PM MDT (01:31 UTC)
- Expired
- Aug 25, 2006, 9:30 PM MDT
- In force
- 119 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
Counties Custer County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 83 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.5 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 110 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 1826 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS55 KPUB 260134 FFWPUB COC027-101-260330- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE PUEBLO CO 731 PM MDT FRI AUG 25 2006 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * FLASH FLOOD WARNING FOR THE MASON GULCH BURN SCAR IN... EAST CENTRAL CUSTER COUNTY IN SOUTHEAST COLORADO... EXTREME WEST CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO... * UNTIL 930 PM MDT... * AT 726 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A STORM OVER THE MASON GULCH BURN SCAR. * THE STORM PRODUCING VERY HEAVY RAIN WILL REMAIN OVER MAINLY RURAL AREAS OF CUSTER AND PUEBLO COUNTIES. DOPPLER RADAR ESTIMATES THAT RAIN TOTALS OF ONE TO ONE AND A HALF INCHES HAVE OCCURRED ON THE MASON GULCH BURN SCAR AND ADDITIONAL RAINFALL OF ONE INCH IS EXPECTED IN THAT AREA. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN OR CLOSE TO THE WARNED AREA GO TO HIGHER GROUND IMMEDIATELY. PEOPLE ALONG CREEKS AND DRAINAGE AREAS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATER OR STILL WATER OF UNKNOWN DEPTH ON FOOT OR BY VEHICLE. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE...AND 2 FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES...INCLUDING SUVS AND PICKUPS. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. JUST A SMALL AMOUNT OF RAINFALL ON A BURN SCAR CAN LEAD TO FLASH FLOODING. WATER THAT IS NORMALLY ABSORBED BY VEGETATION...RUNS OFF ALMOST INSTANTLY. THIS CAUSES CREEKS AND DRAINAGE AREAS TO FLOOD AT A MUCH FASTER RATE THAN NORMAL. ADDITIONALLY...THE SOILS IN A BURN SCAR BECOME UNSTABLE WHEN IT RAINS...RESULTING IN MUD FLOWS AND FALLING ROCK. ROADWAYS CAN BE WASHED OUT BY THE FORCE OF THE RUSHING WATER. LAT...LON 3810 10506 3811 10497 3820 10499 3820 10510 $$
4 follow-up statements
000 WGUS75 KPUB 260200 FFSPUB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 755 PM MDT FRI AUG 25 2006 COC027-101-260330- CUSTER CO-PUEBLO CO- 755 PM MDT FRI AUG 25 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM MDT FOR EXTREME WEST CENTRAL PUEBLO AND EAST CENTRAL CUSTER COUNTIES... AT 751 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER A SMALL PORTION OF THE MASON GULCH BURN SCAR. DOPPLER RADAR ESTIMATES THAT RAIN TOTALS OF AROUND ONE AND A HALF INCHES HAVE OCCURRED...MAINLY IN THE NORTHERN PART OF THE MASON GULCH BURN SCAR...AND ADDITIONAL RAINFALL OF 1/4 TO 1/2 INCH IS EXPECTED IN THAT AREA. RED CREEK DRAINAGE BASINS WILL BE AFFECTED AND SOME WASHOUTS WILL PROBABLY OCCUR ON RURAL ROADS. IF YOU ARE IN OR CLOSE TO THE WARNED AREA GO TO HIGHER GROUND IMMEDIATELY. PEOPLE ALONG CREEKS AND DRAINAGE AREAS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATER OR STILL WATER OF UNKNOWN DEPTH ON FOOT OR BY VEHICLE. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE...AND 2 FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES...INCLUDING SUVS AND PICKUPS. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. JUST A SMALL AMOUNT OF RAINFALL ON A BURN SCAR CAN LEAD TO FLASH FLOODING. WATER THAT IS NORMALLY ABSORBED BY VEGETATION...RUNS OFF ALMOST INSTANTLY. THIS CAUSES CREEKS AND DRAINAGE AREAS TO FLOOD AT A MUCH FASTER RATE THAN NORMAL. ADDITIONALLY...THE SOILS IN A BURN SCAR BECOME UNSTABLE WHEN IT RAINS...RESULTING IN MUD FLOWS AND FALLING ROCK. ROADWAYS CAN BE WASHED OUT BY THE FORCE OF THE RUSHING WATER. LAT...LON 3810 10506 3811 10497 3820 10499 3820 10510 $$
000 WGUS75 KPUB 260230 FFSPUB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 827 PM MDT FRI AUG 25 2006 COC027-101-260330- CUSTER CO-PUEBLO CO- 827 PM MDT FRI AUG 25 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM MDT FOR EXTREME WEST CENTRAL PUEBLO AND EAST CENTRAL CUSTER COUNTIES... AT 826 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE RAIN HAD ENDED OVER ALMOST ALL OF THE MASON GULCH BURN SCAR. FLOODING WAS LIKELY OCCURRING IN THE RED CREEK DRAINAGE BASINS...BUT WATER WAS LIKELY RECEDING. IF YOU ARE IN OR CLOSE TO THE WARNED AREA SHOULD NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATER OR STILL WATER OF UNKNOWN DEPTH ON FOOT OR BY VEHICLE. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE...AND 2 FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES...INCLUDING SUVS AND PICKUPS. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. JUST A SMALL AMOUNT OF RAINFALL ON A BURN SCAR CAN LEAD TO FLASH FLOODING. WATER THAT IS NORMALLY ABSORBED BY VEGETATION...RUNS OFF ALMOST INSTANTLY. THIS CAUSES CREEKS AND DRAINAGE AREAS TO FLOOD AT A MUCH FASTER RATE THAN NORMAL. ADDITIONALLY...THE SOILS IN A BURN SCAR BECOME UNSTABLE WHEN IT RAINS...RESULTING IN MUD FLOWS AND FALLING ROCK. ROADWAYS CAN BE WASHED OUT BY THE FORCE OF THE RUSHING WATER. LAT...LON 3810 10506 3811 10497 3820 10499 3820 10510 $$
000 WGUS75 KPUB 260304 FFSPUB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 902 PM MDT FRI AUG 25 2006 COC027-101-260330- CUSTER CO-PUEBLO CO- 902 PM MDT FRI AUG 25 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM MDT FOR EXTREME WEST CENTRAL PUEBLO AND EAST CENTRAL CUSTER COUNTIES... AT 900 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT LITTLE IF ANY RAIN WAS FALLING OVER THE MASON GULCH BURN AREA. THE FLASH FLOOD WARNING WILL EXPIRE ON SCHEDULE AT 930 PM. IF YOU ARE IN OR CLOSE TO THE WARNED AREA...DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATER OR STILL WATER OF UNKNOWN DEPTH ON FOOT OR BY VEHICLE. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE...AND 2 FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES...INCLUDING SUVS AND PICKUPS. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. JUST A SMALL AMOUNT OF RAINFALL ON A BURN SCAR CAN LEAD TO FLASH FLOODING. WATER THAT IS NORMALLY ABSORBED BY VEGETATION...RUNS OFF ALMOST INSTANTLY. THIS CAUSES CREEKS AND DRAINAGE AREAS TO FLOOD AT A MUCH FASTER RATE THAN NORMAL. ADDITIONALLY...THE SOILS IN A BURN SCAR BECOME UNSTABLE WHEN IT RAINS...RESULTING IN MUD FLOWS AND FALLING ROCK. ROADWAYS CAN BE WASHED OUT BY THE FORCE OF THE RUSHING WATER. LAT...LON 3810 10506 3811 10497 3820 10499 3820 10510 $$
000 WGUS75 KPUB 260326 FFSPUB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 926 PM MDT FRI AUG 25 2006 COC027-101-260336- CUSTER CO-PUEBLO CO- 926 PM MDT FRI AUG 25 2006 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 930 PM MDT FOR THE MASON GULCH BURN SCAR IN EXTREME WEST CENTRAL PUEBLO AND EAST CENTRAL CUSTER COUNTIES... LAT...LON 3810 10506 3811 10497 3820 10499 3820 10510 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 25, 2:31 PM MDT, 5 hours earlier.
Area forecast discussion, Aug 25, 2:31 PM MDT, 5 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 231 PM MDT FRI AUG 25 2006 .SHORT TERM... (TONIGHT AND SATURDAY) SHRTWV TROF HAS BEEN AFFECTING THE SERN PLAINS THIS MORNING AND EARLY AFTERNOON WITH A LINE OF SHOWERS AND TSTMS MOVING THRU THE AREA. THE FRONTAL BOUNDARY HAS MOVED SOUTH OF THE AREA. CAPE VALUES ON THE LATEST LAPS AREA AROUND 100-1200 J/KG ALONG THE SERN MTS AND NEARBY PLAINS...WITH MUCH LESS OVR THE REST OF THE SERN PLAINS...AND THERE IS A FAIR AMOUNT OF CIN. THE REST OF THE AREA WL GO WITH SCT POPS. UPR LOW WAS OVR WRN ID EARLY THIS AFTERNOON. THIS UPR LOW IS FORECAST TO MOVE TO THE BORDER AREA OF UT/NV/ID BY 12Z SAT. AHEAD OF THE TROF ANOTHER PIECE OF SHRTWV ENERGY IS FORECAST TO MOVE ACRS THE AREA LATER TONIGHT. HAVE INCREASED THE POPS SOME OVER MUCH OF THE AREA AS A RESULT. 850 MB MSTR OVR SOME AREAS OF THE SERN PLAINS HINT AT SOME LOW CLOUDS AND MAYBE FOG...BUT FOR NOW WL LEAVE OUT ANY MENTION OF FOG. SAT MORNING IT LOOKS LIKE WE GET SOME DRYING IN THE SW FLOW AHEAD OF THE UPR LOW...SO WL HAVE SOME LOWER POPS IN THE MORNING HOURS. BY 00Z SUN THE UPR LOW MOVES INTO NORTH CENTRAL UT AND WE WL SEE INCREASING UPR FLOW OVR THE AREA. IN THE LOW LEVELS SERLY WINDS WL BE IN PLACE. 0-6 KM BULK SHEAR VALUES FOR SAT AFTERNOON ARE FORECAST TO BE 45-50KTS...WITH CAPES OF 800-1300 J/KG...WITH NOT ALL THAT MUCH CIN EXPECTED. THUS SEVERE STORMS DO CONTINUE TO BE A POSSIBILITY ACRS THE SERN PLAINS FOR SAT AFTERNOON AND EARLY EVENING. 28 .LONG TERM... (SATURDAY NIGHT THROUGH FRIDAY) ...SEVERE WEATHER THREAT TO CONTINUE THROUGH THE WEEKEND... RATHER IMPRESSIVE LATE SUMMER SYSTEM WILL MOVE INTO NRN UT BY SATURDAY EVENING. STRONG QG FORCING WILL MOVE INTO ERN CO OVERNIGHT INTO SUN MORNING. ENTIRE CWA WILL BE IN EXIT REGION OF 40-50 KT MID-LEV JET MAX. DEWPTS WILL HOLD IN THE 50S TO LOW 60S OVR THE PLAINS AS LLVL FLOW CONTINUES FROM THE EAST. TIMING OF SYSTEM WILL NOT BE CONDUCIVE TO SVR THREAT...BUT RELATIVELY STRONG SHEAR AND UPPER FORCING SHOULD ENSURE GOOD COVERAGE OF CONVECTION THROUGH THE END OF THE WEEKEND. ONE CAVEAT WILL BE THE PRESENCE OF LOW CLOUDS AND PRECIP WHICH WILL LIMIT INSTABILITY. I-25 CORRIDOR AND POINTS EAST WILL HAVE HAVE THE HIGHEST POTENTIAL FOR A FEW STRONG TO SVR STORMS SAT EVE. BULK SHEAR OF 40-50 KTS AND CAPE OF 1000-1500 J/KG WILL BE SUFFICIENT FOR SUPERCELLS. MAIN THREAT WILL BE LARGE HAIL...ALTHOUGH LOW LCLS...BACKED LLVL WINDS AND LOCALLY ENHANCED HELICITY WILL SUPPORT A LOW GRADE RISK FOR TORNADOES. HAVE BOOSTED POPS OVR THE PLAINS TO LIKELY RANGE SAT EVE. LEFT MENTION OF PATCHY FOG IN THE FCST THROUGH SUN MORN FOR THE PLAINS. GREATER COVERAGE OF LOW CLOUDS/FOG WILL DEPEND ON CONVECTIVE EVOLUTION WHICH REMAIN UNCERTAIN ATTM. SVR THREAT WILL SHIFT SOUTH ON SUN AS THE UPPER LOW MOVES THROUGH NE CO. SFC BOUNDARY LOOKS TO HANG UP OVR THE RATON SUN EVE. BACKED LLVL FLOW AND STRONG SHEAR WILL ONCE AGAIN BRING POTENTIAL FOR A FEW STRONG TO SVR STORMS...PARTICULARLY IN THE VCNTY OF THE BNDRY. COLD FRONT WILL MOVE THROUGH SUN NIGHT AND GRADUALLY LOWER POPS FROM NW TO SE. SHOULD SEE SIGNIFICANTLY REDUCED PRECIP BY MON AS UPPER LOW MOVES TO THE E AND MID-UPP FLOW VEERS TO THE NW. HAVE BUMPED MON HIGHS DOWN A BIT AS LATEST GUIDANCE SUGGESTS A COOLER AIRMASS ON MON...WITH H7 TEMPS IN THE 7-9 DEG RANGE. MAY AGAIN SEE SOME PATCHY FOG MON MORN...ESPECIALLY ALONG THE E SLOPES...BUT HAVE LEFT OUT OF THE GRIDS FOR NOW. GOOD AGREEMENT BTWN THE GLOBAL MODELS IN BUILDING A RIDGE OVR THE CENTRAL ROCKIES THROUGH AT LEAST WED. HAVE REDUCED POPS SLIGHTLY FOR THIS TIME FRAME...PARTICULARLY OVR THE VALLEYS AND ERN PLAINS. NOT MUCH IN THE WAY OF MID-LEV MOISTURE IS EXPECTED AND ZONAL TO SW FLOW ALOFT WILL LIMIT POPS E OF THE MTS. UNCERTAINTY STARTS TO SHOW UP IN THE ENSEMBLES BY THU...AS THE NEXT PAC TROUGH BEGINS TO MOVE INTO THE ROCKIES. HAVE NOT MADE ANY SIGNIFICANT CHANGES TO THE FCST BEYOND WED AS CURRENT FORECAST AGREES WITH LATEST GUIDANCE ON A RELATIVELY WARM AND DRY EXTENDED PERIOD. ROSE && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 28/44
Hazardous weather outlook, Aug 25, 6:58 AM MDT, 12 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 658 AM MDT FRI AUG 25 2006 COZ058>089-093>099-261300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 658 AM MDT FRI AUG 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST ACROSS MUCH OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO LATE THIS MORNING THROUGH TONIGHT. ONE OR TWO THUNDERSTORMS MAY BE SEVERE ACROSS THE SOUTHEASTERN COLORADO PLAINS THIS AFTERNOON AND EVENING. THE MAIN THREAT FOR THUNDERSTORMS WILL BE HAIL UP TO QUARTER SIZE...WIND GUSTS AROUND 55 MPH...LOCALLY HEAVY RAIN...AND DANGEROUS CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO SATURDAY AND SUNDAY. ONE OR TWO STORMS COULD BECOME SEVERE ACROSS SOUTHEAST COLORADO WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREAT. LOCALLY HEAVY RAINFALL WILL ALSO ACCOMPANY THUNDERSTORMS WHICH COULD LEAD TO AN INCREASED RISK FOR FLASH FLOODING OVER SUSCEPTIBLE REGIONS SUCH AS THE BURN SCARS. ISOLATED THUNDERSTORMS WILL BE POSSIBLE EACH DAY FOR MONDAY THROUGH THURSDAY WITH THUNDERSTORMS MOST NUMEROUS OVER AND NEAR THE MOUNTAINS. THE MAIN THREAT WITH THUNDERSTORMS WILL BE DANGEROUS CLOUD TO GROUND LIGHTNING...WIND GUSTS UP TO 40 MPH...AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE FROM THE INTERSTATE 25 CORRIDOR TO THE SOUTHEASTERN COLORADO PLAINS THIS AFTERNOON AND EVENING.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 2:04 PM MDT | Severe Thunderstorm Warning | PUB | Conejos | 38 min |
| Aug 26, 2:22 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 43 min |
| Aug 26, 4:24 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 42 min |
| Aug 26, 4:44 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Pueblo | 61 min |
| Aug 26, 4:51 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 54 min |
| Aug 26, 5:35 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 55 min |
| Aug 26, 5:43 PM MDT | Tornado Warning | PUB | Pueblo | 62 min |
Nearby
Flash Flood Warnings in Colorado, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.